# SDR SWIA2020021448502

- Difficulty date: January 6, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF FLOOR BEAM LBL27 FS559+80-FS559+96 REQUIRES FABRICATION DUE TO CORROSION    101813 1000/0150 #7568663   (C-CHECK) RO 2/10/2020   LOCATE AND DRILL IAW CRJ 200 SRM TR 51-42 PART# 20276-288-0-0, TAG# B88014.  PRIMER IAW CRJ 200 SRM TOP COAT IAW CRJ 200 SRM  ALODINE IAW CRJ 200 SRM
